2017
Том 69
№ 9

All Issues

Harnac inequalities integral representation, and fatou theorem for classical positive solutions of parabolic equations with weight 2(2q + 1)

Pletneva T. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 30 (1978), no. 4, pp 384-390.

Citation Example: Pletneva T. G. Harnac inequalities integral representation, and fatou theorem for classical positive solutions of parabolic equations with weight 2(2q + 1) // Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 498–506.

Full text